| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined the cause for the reported issue was due to the power supply pcb assembly.The power pcb was replaced.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
A customer contacted stryker to report that their device was not completing boot-up cycle during initial power on.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.